# SDR QXEA9500108

- Difficulty date: April 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841PH
- Make and model: Dhav DHC8102
- Aircraft serial: 82
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe Unit
- Condition: Vacuum Loss
- Location: Cabin
- Part time: 17 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOI - THE FLIGHT ATTENDANTS P.B.E. IS SOFT AND THE RED TAB IS EXTENDED.
